# SDR UALA2010010700093

- Difficulty date: January 4, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 62,341 hours, 23,155 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731378A
- Part serial: 197
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ELEC BURNING SMELL 13000 &  20000 ALT.  *S/D*  FOUND EICAS MESSAGE AFT EQ EXH FAN 1, REPLACED FAN.  ACP HIGH POWER RUN AND CHECKED ECS SYSTEM FOR ODOR, FOUND NO ODOR FROM PACKS.  COULD NOT DUPLICATE ANY TYPE OF BURNING SMELL THROUGHOUT THE AIRCRAFT.  INBOUND CREW REPORTED NO EICAS MESSAGES RELATED TO EQUIPMENT COOLING OR FAN STATUS MESSAGES.  ACCOMPLISHED TEST FLIGHT OF ACFT.  TEST FLOWN 1.5 HRS FOR BURNING ODOR.  NO ODOR DETECTED.  OPS NORMAL.
